Some computation problems arising in Fontaine theory

Gaba, Radu and Justus, Benjamin (2010) Some computation problems arising in Fontaine theory. Albanian J. Math., 4 (4). pp. 213-221. ISSN 1930-1235

[img]
Preview
Text
2010-19.pdf - Published Version
Available under License Creative Commons Attribution.

Download (366kB) | Preview
Item Type: Article
Subjects: Q Science >
Divisions: Engineering, Science and Mathematics > Mathematics
Depositing User: Tanush Shaska
Date Deposited: 19 Feb 2018 02:31
Last Modified: 19 Feb 2018 02:31
URI: http://repo.risat.org/id/eprint/221

Actions (login required)

View Item View Item